Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

   

 

Burghelea-Haller analytic torsion of $ \mathbb{Z}_{2}$-graded elliptic complexes


Author: Guangxiang Su
Journal: Proc. Amer. Math. Soc. 142 (2014), 2559-2568
MSC (2010): Primary 58J52
Published electronically: March 27, 2014
MathSciNet review: 3195776
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we extend the analytic torsion of $ \mathbb{Z}_{2}$-graded elliptic complexes introduced by Mathai and Wu to the complex-valued case in the line of Burghelea and Haller. We also study properties of this generalized analytic torsion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 58J52

Retrieve articles in all journals with MSC (2010): 58J52


Additional Information

Guangxiang Su
Affiliation: Chern Institute of Mathematics and LPMC, Nankai University, Tianjin 300071, People’s Republic of China
Email: guangxiangsu@nankai.edu.cn

DOI: http://dx.doi.org/10.1090/S0002-9939-2014-11951-4
Keywords: Analytic torsion, elliptic complex, symmetric bilinear form
Received by editor(s): September 29, 2010
Received by editor(s) in revised form: October 13, 2010, November 16, 2011, and July 19, 2012
Published electronically: March 27, 2014
Additional Notes: The author was supported by “the Fundamental Research Funds for the Central Universities” and NSFC 11101219.
Communicated by: Varghese Mathai
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.